See Alike in...

Alike App

Browser

out_of_orexin

415d

does anyone else take sunosi? it keeps me awake but as soon as I take it in the morning I start having uncontrollable diarrhea boughts on and off that lasts until like late afternoon. does anyone else experience this and if so, how do you cope?? I take a pre + probiotic every morning and that helps but the diarrhea episodes are getting more severe the longer I'm on sunosi. all advice welcome

Top reply
    • KitKat1450

      375d

      I haven’t tried this yet but have had the same issue with other meds and have similar issue of if I take this to function I’m going to have to deal with this symptom which also reduce my function in a different way and have to manage so something bad doesn’t happen. Very concerning and frustrating and I haven’t found a doctor that takes that seriously yet. With meds that increase diarrhea for me- add multiple sources of fiber w/ first meal to try and bulk stool. Just be careful don’t go overboard and makes me feel more sluggish and bloated. Increase electrolytes- take drops in drink or tablets and helps not have as many diarrhea episodes and not have them wreck me as badly. I take immunoglobulins or colostrum in morning. Helps prevent diarrhea for me since I have IBS and leaky gut. Take glutamine (amino acid helps stomach) with my probiotic in the morning 30-60in before eating. When it’s bad I end up restricting if I have things to do and can’t be shitting my pants. So do not pass out I do smoothies, baby food squeezes, safe snacks, take digestive enzymes when eat, don’t eat much at once. Then get home and actually relax and eat. Not great but it’s better than shitting my pants and not ever leaving my house. Really just symptom management because docs don’t care and when I go to the gastroenterologist they just wana do another colonoscopy and put me on meds that I am not willing to take (messes up stomach mode by reducing symptom went in there for but increasing others) so just again they’re like jump on the meri-go-round and I’ll throw in dash of more complexity and more symptoms for you to manage on your own… no thanks. I’m sorry you’re dealing with this and it absolutely sucks having to choose which “bad” you’d prefer to deal with when the purpose of getting help, I would think, is to at least give a better choice. Frustrating and that sucks.

    • KitKat1450

      375d

      I haven’t tried this yet but have had the same issue with other meds and have similar issue of if I take this to function I’m going to have to deal with this symptom which also reduce my function in a different way and have to manage so something bad doesn’t happen. Very concerning and frustrating and I haven’t found a doctor that takes that seriously yet. With meds that increase diarrhea for me- add multiple sources of fiber w/ first meal to try and bulk stool. Just be careful don’t go overboard and makes me feel more sluggish and bloated. Increase electrolytes- take drops in drink or tablets and helps not have as many diarrhea episodes and not have them wreck me as badly. I take immunoglobulins or colostrum in morning. Helps prevent diarrhea for me since I have IBS and leaky gut. Take glutamine (amino acid helps stomach) with my probiotic in the morning 30-60in before eating. When it’s bad I end up restricting if I have things to do and can’t be shitting my pants. So do not pass out I do smoothies, baby food squeezes, safe snacks, take digestive enzymes when eat, don’t eat much at once. Then get home and actually relax and eat. Not great but it’s better than shitting my pants and not ever leaving my house. Really just symptom management because docs don’t care and when I go to the gastroenterologist they just wana do another colonoscopy and put me on meds that I am not willing to take (messes up stomach mode by reducing symptom went in there for but increasing others) so just again they’re like jump on the meri-go-round and I’ll throw in dash of more complexity and more symptoms for you to manage on your own… no thanks. I’m sorry you’re dealing with this and it absolutely sucks having to choose which “bad” you’d prefer to deal with when the purpose of getting help, I would think, is to at least give a better choice. Frustrating and that sucks.

    • Waterlemon

      415d

      I don’t have any advice but i’m sorry that’s happening to you :( no fun

      • out_of_orexin

        415d

        @Waterlemon thanks. It's frustrating because I feel like I have to choose between being awake or almost shitting my pants 3x a day :( might try to go see a gastroenterologist

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion